# SDR AWXA200701025

- Difficulty date: August 14, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 60,316 hours, 41,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 5987890, CRACK ON FORWARD FUSELAGE FRAME, BS 380, S-16R.  REPAIRED FORWARD FUSELAGE FRAME, BS 380, S-16R IAW B737-300 SRM 53-00-07-2R, REPAIR 8, FIG 201.
